# SDR ASAA0873498

- Difficulty date: September 3, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A750111
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT ZEE ANGLE BETWEEN STA 490 AND 500D FOUND CORRODED TRANSFERRED FROM MIG 5 NR 5101846 FOR REPAIR.  FWD CARGO LT ZEE ANGLE BETWEEN STA 490 AND 500D REPLACED WITH MADE REPAIR PART IAW B737 700.
